# SDR 9511412288

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 659864221
- Condition: Failed
- Location: Lt Mlg
- Part time: 30,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE LEFT MAIN LANDING GEAR AFT TRUNNION SHEARED.  MAINTENANCE REPLACED GEAR, OPERATIONAL CHECK NORMAL.
